# SDR REXA2013092801982

- Difficulty date: September 28, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 14,541 hours, 9,223 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF NR 1 RADAR ALTIMETER TRANSMITTER ANTENNA BASE PLATE FOUND ACFT SKIN CORRODED AND PITTED.  REMOVED CORROSION IAW SRM 51-26-06.
